# SDR WVER2016072800003

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Condition: Cracked
- Location: Bs 220
- Part time: 34,383 hours, 24,194 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME AT BS 220 HAS A CRACK INDICATIO AT STRINGER 13, FAILED NDT INSPECTION.
